MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15282-VSP
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the valve in the sheath came loose and tilted, preventing insertion of the dialysis catheter.As a result, a new set had to be used".The condition of the patient is reported to be 'fine'.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, safe d-pro peel-away sheath for analysis.Signs of use were observed in the form of biological material on the device.Visual analysis revealed the sheath valve had separated within the sheath valve body and was rotated within the device.The peel-away tabs were intact , and no other defects were observed on the sheath valve nor body.A device history record review was performed, and there was one potential finding.A non-conformance was initiated for lots 33p24a0316, 33p24a0312, 33p24a0313 regarding smartseal sheath valve damaged.Review of the non-conformance confirmed that the failure mode of this complaint is the same as the non-conformance identified.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding , or component damage." the report of a damaged smart seal sheath valve was confirmed through examination of the returned sample.Visual analysis revealed that the sheath valve had completely separated from the hub and was loose from the device.No additional visual defects were observed on the sheath valve or tab.The manufacturing facility was contacted as part of this investigation.The site stated that a similar defect has been observed where the valve was damaged in this manner.The root cause is supplier related as the device is a purchased component.Therefore, the damage identified has been determined to be a supplier related issue.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21111844
Report Number9680794-2025-00035
Device Sequence Number8719461
Product Code MSD
UDI-Device Identifier00801902096388
UDI-Public(01)00801902096388(11)240301(17)270228(10)33F24B0010(21)
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15282-VSP
Device Lot Number33F24B0010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age75 YR
Patient SexUnknown